| Model Number |
SD-210U-25 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an endoscopic retrograde cholangiopancreatography procedure 2 pieces of single use electrosurgical device broke off the loop.The procedure was able to be completed.The procedure was reportedly delayed for 1.5 to 2 hours.The device was inspected before use and no fault was reported.Additional follow-up for patient outcome and procedural details was conducted but no information could be received.
Additional Manufacturer Narrative
This report is related to the following linked patient identifier: (b)(6).The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additionally, to provide correction to the initial with information inadvertently left out field (b5) and to provide an update to fields (b5, d10, h3, and h4).The device was evaluated by olympus, and no reportable malfunctions were found that could have led to the reported event.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, since no abnormalities leading to the reported event were found in the subject device, the root cause of the reported event could not be identified.The event can be prevented by following the instructions for use which state: "these instruments have been designed to be used with an olympus endoscope to electrosurgically resect tissue within the digestive tract.Do not use these instruments for any purpose other than their intended uses." olympus will continue to monitor field performance for this device.
Event or Problem Description
Information inadvertently left out: it was reported that the noose did not remain in the patient.Additional information received: it was reported that the guidewire detached inside the duodenoscope and was found to be off when it was pulled out.Additionally, the foreign object was a hydra jagwire guidewire.